Post # 1
I think this is my first intimacy post, so be kind! lol. Gals, I need some suggestions.
It’s been a month or two since I was able to orgasm through any kind of sexual act with Darling Husband. It sucks. Big time. I’d say we always had pretty good sex (we’re first timers with each other, so I’m assuming it’s good), about once or twice a week. I was always able to get off but lately that hasn’t happened. Plenty of foreplay, Darling Husband focuses on me so much and honestly hasn’t changed a thing since we had awesome sex together. Nothing new has happened. My mind is clear, I’ve tried everything I can think of to clear my mind and not be anxious or focused on orgasiming at all, expecting to and never happening….
I DID start an anti-depressant a month or two ago, that is the only new medication I have taken. Besides that, nothing new. Also I am due to see my gyno in a few weeks and will bring it up with her.
For a girl who usually has an awesome time… it sucks…. hard… 🙁 lol. It’s really horrid. help? Has this happened to you before? What has helped get you out of a slump?
Post # 3
Antidepressants can often impact sexual function, be it decreased iibido or difficulty reaching orgasm. Perhaps you could try a different medication that might have less impact?
Post # 4
It could be your medication, it could not. This is a better question for your gyno.
Post # 5
It’s most likely your medication, so talk to your doctor. Not all antidepressants cause inability to orgasm but many do. Wellbutrin is a good one for not interfering with your sexual satisfaction, and there may be others, I don’t know. It’s a pretty common thing for this to happen on meds; I’d be switching right away.
Post # 6
I would also put money down on the anti-depressant. Celexa & Zoloft did that to me BIG time.
Post # 7
I’d be willing to bet it’s the anti-depressant, lots of them are known for having that side effect. With some, it can resolve itself, with others, it’s a long-term thing. If you feel that may be the issue, have a talk with your doctor about the medication you are on and if there is a similar one that doesn’t have “sexual dysfunction” as a common side effect. A PP mentioned Wellbutrin, and that’s the one I’ve heard has the least effect on ability to orgasm.
(I was on an anti-depressant that did have this unfortunate side effect, but it only lasted a few months after starting, and then sort of resolved itself. It took me longer, and it was more effort, but I was able to achieve orgasm again while taking the medication.)
Post # 8
I would also guess anti-depressant. I agree with PP that Welbutrin is the best for not interfereing with ability to orgasm.
Post # 9
I’m also going to guess the medication. You’ll have to ask your doctor though. Good luck!
Post # 10
I’m going to jump on the medication bandwagon!
But…have you thought of using anything to help? Would your Darling Husband be opposed to using a vibrating ring or anything like that? Just something a little extra to get you “there.”